# SDR REXA2020012820074

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON FRAME FS 319, STRG 25L-25R AT MAIN AVIONICS COMPARTMENT.(TCI 100-09).                                      
"FRAME FS 319, STRG 25L-25R, WAS REPAIRED PER EA NO: CRJ953-10198 REV IR. (LEVEL CORROSION 2)                                                
"
